Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
Its just not working anywhere near the way it did before! I see that many others are having the same experience...even my doctor wondered if they changed it somehow!!! If I take 1 pill per day, I do better, but due to the cost and side effects I have to take 1/2 pill and that doesn't do the trick-I still take Imodium which causes acid reflux(really terrible) and I will have awful rebound D. I can't justify taking a pill that costs nearly $6 (each) and not get the results I need, but I can't go off it for fear of the withdrawals I had before! Talk about being stuck between a rock and a hard place!!!!Does anyone else suffer headaches and dizziness and muscle aches on Lotronex?? I just needed to vent, but would also welcome any advice!!Thanks!!!
 

·
Registered
Joined
·
568 Posts
I don't know what to tell you except that I know how you feel and that I am sorry. I have no suggestions because I am going through the same thing. I have not experienced headaches or muscle aches from the Lotronex but I do get headaches from Immodium-you're damned if you and damned if you don't. I've tried the probiotic thing too and I swear my D is worse than ever. I am also going through an extremely stressful time at work and this has been an awful year for me and my family. All told-I'm a mess and desparate. But that's not helping you at all is it? Sorry. Hang in there. I am going to look into Low Dose Naltrexone next. I will never give up.
 

·
Registered
Joined
·
136 Posts
Jaynee - I had the same experience when I first went back on Lotro seven months ago. I had terrible pain in my stomach and gas most of the time during the night. And, got the D every other day or so and sometimes uncontrollable like I wasn't on Lotro. Thanks to some folks on this BB, I started taking Imodium with the Lotro and little by little things got better. Now, seven months later, I rarely need imodium (maybe once a week). Sometimes I'll take imodium if I won't be near a bathroom or will be in a social setting. I have to say that each day, things get better with Lotronex for me. I'm glad I stuck it out but then I don't pay $6 a pill. When Lotro was first released, I only needed 1/2 pill a day - now I take one pill in the a.m. and 1/2 in the p.m. Good luck in whatever you decide to do.
 

·
Registered
Joined
·
1,671 Posts
I am still having great results taking 2 Immodiums (prescription Loperamide) and 1/2 Lotro in the am.If you are not getting relief with the Lotro, mix Immodium with it. If that doesn't help...GO ON REMERON! Remeron is another 5ht3 drug. It is non-addictive.
 

·
Registered
Joined
·
568 Posts
Just wanted to let you all know that I have been following lotronexlover's plan of taking two immodium and 1/2 lotronex each morning and -sit down for this- I have not had D for two solid weeks!!!!! And I mean SOLID-if you catch my drift. I can't tell you how happy I am. LL-I owe all to you. People-please try this -it works wonders for me. I don't even have the cramps anymore. I'm praying it lasts. I even had a slice of pizza on Sunday and a beer sunday night!
 

·
Registered
Joined
·
136 Posts
Debbie and LotronexLover - Don't you get too constipated with the two imodiums every day? I'm still doing pretty good with 1.5 lotro (one in a.m. and 1/2 in p.m.) and I take imodium when I feel I may have a problem. This is about once every two weeks. As time goes on it seems to be a longer time in between when I need imodium. When I do need imodium, I take anywhere from two-six (usually three or four). And, then I don't go at all for a few days. Maybe I should try less lotro and one imodium a day. Not sure what to do.
 

·
Registered
Joined
·
568 Posts
Hi! one month and no D!!!!! Yes, I do get a little C and I take Metamucil caplets and everything is good. I may indeed stop the immodium but all I know is right now I feel great and I am going through such a stressful time right now and am getting through it beautifully. Thank you LL!!!
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top